# SDR AALA202510132190

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heat Shrink
- Condition: Torn
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RED SLEEVE ON R2 GIRT BAR TORN.  REMOVED AND REPLACED RED HEATSHRINK. PER AARD 25-66-00.
